# SDR AALA951356

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Module
- Part number: P4010051126
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS FROM PAX SEAT ROW 15 AFT INOPERATIVE.  AIRCRAFT MAINTENANCE FERRY RDU/MIA.  REPLACED EMERGENCY FLOOR LIGHT CONTROL MODULE AM1059.  ALSO, REPAIRED WIRES FOUND CHAFED BEHIND RT AFT SERVICE DOOR PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
